# SDR SWIA202405080309

- Difficulty date: March 9, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR. SUSPECT AFT DRAG ANGLE CRACKED BY THE MOTOR ASSIST PULLEY   (C-CHECK RO 5/6/2024)   REPAIRED PASSENGER DOOR AFT DRAG ANGLE REF CRJ-200 SRM 51-42-06 ,SRM 51-42--13, SRM 51-42-22 AND REO 601R-52-11-513 REV -C DATE 2020-10-22 FOR FASTENER AND FABRICATE ONLY . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD DETAILS
